Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Persisting white discharge. Took medications for yeast infections. Foul smell with thick discharge. Reason?

I have been dealing with white discharge for several years now. Obyn say nothing is wrong. Ive taking perscription and over the counter yeast medications none of them have worked. Still have white milky and sometime cottage cheese looking. Now i have a sting that comes and go in my lower vargina i also pee all the time. Ive been married to the same man for 10 years.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
You better once go for vaginal swab culture and sensitivity.
By this the possible causative organism can be detected and treatment can be given according to sensitivity report.
Meanwhile you can follow measures like:
-Use only luke warm water and mild soap to clean the vagina, avoid antiseptic liquids etc.
-Use cotton inner ware only.
-Change tampon or sanitary pads frequently during periods.
-Both husband and wife should take treatment simultaneously.
Take care
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor